# SDR ASMF2025090600235

- Difficulty date: August 30, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: MAG
- Make and model: Boeing 737-8
- Aircraft serial: 43704
- Aircraft time: 18,071 hours, 6,833 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 893
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 10,976 hours, 4,405 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BLEED LIGHT IS ON ENG NO. 2 CODE 361 611 02  / PRSOV ENGINE 2 WAS REPLACED IAW AMM 36-11-04/401
